CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
A new routing assignment model for Internet 期刊论文
SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES, 2001, 卷号: 44, 期号: 3, 页码: 225-232
Authors:  Chi, CX;  Wu, SQ;  Wang, JF
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
IP  routing linear programming simulation  
基于双尺度方程近似解的适合任何连续信号的近似采样定理 期刊论文
系统科学与数学, 2001, 卷号: 021, 期号: 001, 页码: 64
Authors:  吴士泉;  高自友;  郭田德
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
多路路由算法及其在QoS路由中的应用 期刊论文
计算机学报, 2000, 卷号: 023, 期号: 007, 页码: 718
Authors:  迟彩霞;  王建方;  吴士泉
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
On quadratic convergence of the O(root nL)-iteration homogeneous and self-dual linear programming algorithm 期刊论文
ANNALS OF OPERATIONS RESEARCH, 1999, 卷号: 87, 页码: 393-406
Authors:  Wu, F;  Wu, SQ;  Ye, YY
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
linear programming  interior-point algorithms  homogeneity  self-dual  quadratic convergence  
On approximated sampling theorem and wavelet denoising for arbitrary waveform restoration 期刊论文
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS II-ANALOG AND DIGITAL SIGNAL PROCESSING, 1998, 卷号: 45, 期号: 8, 页码: 1102-1106
Authors:  Ching, PC;  Wu, SQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
denoising  sampling  waveform restoration  wavelet decomposition  
Finding the strictly local and epsilon-global minimizers of concave minimization with linear constraints 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1997, 卷号: 15, 期号: 4, 页码: 327-334
Authors:  Marcotte, P;  Wu, SQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
anextensionofpredictorcorrectoralgorithmtoaclassofconvexseparableprogram 期刊论文
actamathematicaeapplicataesinica, 1997, 卷号: 13, 期号: 4, 页码: 362
Authors:  Guo TD(郭田德);  Wu SQ(吴士泉)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
predictorcorrectormethodfornonlinearcomplementarityproblem 期刊论文
actamathematicaeapplicataesinica, 1997, 卷号: 13, 期号: 3, 页码: 321
Authors:  Luo ZQ(罗智泉);  Ye YY(叶荫宇);  Wu SQ(吴士泉)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
二次规划的直接椭球算法 期刊论文
系统科学与数学, 1996, 卷号: 016, 期号: 001, 页码: 1
Authors:  吴士泉;  郭田德
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
amodifiedfrankwolfealgorithmanditsconvergenceproperties 期刊论文
actamathematicaeapplicataesinica, 1995, 卷号: 11, 期号: 3, 页码: 285
Authors:  Wu F(吴方);  Wu SQ(吴士泉)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10